# SDR AALA202310309864

- Difficulty date: October 26, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 55,613 hours, 38,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT "11WL" SHOWS UNIT FAULT. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL BATTERY PER AMM 33-51-38.
